# SDR SWIA201332991

- Difficulty date: March 12, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 17,224 hours, 10,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMERGENCY LIGHTS DO NOT ILLUMINATE.  (FLT 4489)  REPLACED MIDDLE EMERGENCY LIGHT BATTERY PACK.  P/N  AD-2013-1A  S/N ON 60185  S/N OFF 69440
